# SDR 2019F00200

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,848 hours, 9,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Diffuser
- Part number: 6742205216742205
- Condition: Chafed
- Location: Zone 500
- Part time: 14,848 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LT AND RT INBOARD LEADING EDGE DIFFUSERS CHAFED (FROM ANTI-ICE VALVE). ENGINEERING LETTER DQ19428M1 REV A, DATED MAY 9, 2019.
